MathSciNet Relay Station
MathSciNet bibliographic data
MR148075 57.10
Kervaire, Michel A.; Milnor, John W. Groups of homotopy spheres. I. Ann. of Math. (2) 77 1963 504–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement